Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A monotone approximation for the nonautonomous size-structured population model

Authors: Azmy S. Ackleh and Keng Deng
Journal: Quart. Appl. Math. 57 (1999), 261-267
MSC: Primary 35Q80; Secondary 35L45, 65M12, 92D25
DOI: https://doi.org/10.1090/qam/1686189
MathSciNet review: MR1686189
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we develop a monotone approximation method, based on an upper and lower solutions technique, for solving the nonautonomous size-structured model. Such a technique results in the existence and uniqueness of solutions for this equation. Furthermore, we establish a first-order convergence of the method and present a numerical example.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35Q80, 35L45, 65M12, 92D25

Retrieve articles in all journals with MSC: 35Q80, 35L45, 65M12, 92D25

Additional Information

DOI: https://doi.org/10.1090/qam/1686189
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society